• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Questions about SSRI

D

dug89

Member
Joined
Mar 21, 2015
Messages
11
I was recently diagnosed with OCD yesterday and started on 20mg of Citalopram. I feel like a zombie. I have, basically, no emotions. I feel numb. Today is my second day on this medication and I felt really dizzy and collapsed. My vision was also blurred. Anyone here else felt this way? I also heard from various SSRI reduces dopamine levels. Is this why I'm feeling like a zombie?
 
D

dug89

Member
Joined
Mar 21, 2015
Messages
11
Thanks for the reply. Yes, it is an SSRI antidepressant. But I don't have depression. Only OCD.
 
H

Helena1

Well-known member
Staff Member on Leave
Joined
Oct 11, 2014
Messages
10,575
Location
UK
usually the side effects ease after about a week. when are you next seeing your doctor? maybe you can ask them about it.
 
Thread starter Similar threads Forum Replies Date
B Obsessive-Compulsive Disorder (OCD) Forum 1
Top